# SDR MWEA00976

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON APB FORWARD SIDE SKIN AND TEE AREA IS BETWEEN OUTBOARD EDGE OF APB FORMERS Z-48.0 AND Z-63.5.  REMOVED AND REPLACED TEE CAP.
